# SDR AALA20040408

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT CABIN CEILING EMERGENCY LIGHTS AT L2-615, L2-671 AND L2-694 INOPERATIVE.  REPLACED BATTERY PACK B5-27 AND RELAMPED AFT CABIN CEILING EMERGENCY LIGHTS AT L2-615, L2-671 AND L2-694.  SYSTEM GROUND CHECKED NORMAL OPERATION.
